# SDR AALA20161127002

- Difficulty date: November 27, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N178AA
- Make and model: Boeing 757223
- Aircraft serial: 32398
- Aircraft time: 48,288 hours, 13,935 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. DFW, AIR INTERRUPT, DFW-LIM. EMERGENCY DECLARED. LANDING UNEVENTFUL. DURING TAKEOFF ROLL, EXTREME AIRCRAFT VIBRATION WAS FELT JUST PRIOR TO ROTATION. MAINTENANCE FOUND TREAD SEPARATED FROM THE LEFT NOSE WHEEL TIRE. REMOVED AND REPLACED WHEEL ASSEMBLY IAW AMM 32-45-02
